Couldn't find what you looking for?

TRY OUR SEARCH!

Do you think I might be at risk of getting hepatic dysfunction regarding the fact I have been recently diagnosed with Gilbert's syndrome-I wasn't even aware of having a disease such like this and it was just for the sudden jaundice I went to see a doc and I am pretty much concerned now over this for one of my cousin told me I should change the doc since my doc haven't prescribed me no treatment and according to her this condition could cause me hepatic dysfunction. What do you think what should I be doing?

Loading...

The only complication related to Gilbert's dysfunction is not about hepatic dysfunction it is only about excessive skin and eye yellowish - but usually extreme jaundice is very rare - and those jaundice symptoms are usually mild to moderate and are caused by the increased levels of bilirubin in your bloodstream so basically you are not risking no hepatic dysfunction regarding your diagnose. And by the way usually this jaundice symptoms are not long lasting and goes away on its own without any special treatment and only if this jaundice makes you depressed you may try to reduce bilirubin levels by taking Phenobarbital which is sort of barbiturate med.
Reply

Loading...